MathSciNet Relay Station
MathSciNet bibliographic data
MR1031662 58G11 (35S99 58G15 58G20)
Edward, Julian; Wu, Siye Determinant of the Neumann operator on smooth Jordan curves. Proc. Amer. Math. Soc. 111 (1991), no. 2, 357–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement